# SDR JJBA20251120091

- Difficulty date: November 1, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Aileron
- Component: Aileron, Emb
- Component part number: 14569100403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON IB INTERNAL SKIN HAS CORROSION. NEW LH AILERON INSTALLED.
